Alert archive / Wisconsin / Frost Advisories in 2011
Frost Advisory 10, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Oct 1, 2011, 11:59 AM CDT for 16 counties in Wisconsin. It took effect at Oct 2, 2011, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2011, 11:59 AM CDT (16:59 UTC)
- In effect from
- Oct 2, 2011, 12:00 AM CDT
- Expired
- Oct 2, 2011, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
189 WWUS73 KGRB 011659 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1159 AM CDT SAT OCT 1 2011 ...ANOTHER COOL NIGHT WITH FROST EXPECTED... .A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO DRIFT EAST AND REACH EASTERN WISCONSIN TONIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE 30S TONIGHT WITH FROST DEVELOPING ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. FOR KEWAUNEE AND MANITOWOC COUNTIES...INLAND LOCATIONS WILL SEE FROST...WHILE AREAS NEAR THE LAKE SHOULD REMAIN FROST FREE. WIZ030-031-035>039-045-048-049-073-074-020100- /O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 1159 AM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. * WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ040-050-020100- /O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 1159 AM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE MIDDLE TO UPPER 30S OVERNIGHT OVER INLAND LOCATIONS. * AREAS OF FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
4 follow-up statements
725 WWUS73 KGRB 011711 NPWGRB URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE GREEN BAY WI 1210 PM CDT SAT OCT 1 2011 ...ANOTHER COOL NIGHT WITH FROST EXPECTED... .A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO DRIFT EAST AND REACH EASTERN WISCONSIN TONIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE 30S TONIGHT WITH FROST DEVELOPING ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. FOR KEWAUNEE AND MANITOWOC COUNTIES...INLAND LOCATIONS WILL SEE FROST...WHILE AREAS NEAR THE LAKE SHOULD REMAIN FROST FREE. WIZ030-031-035>039-045-048-049-073-074-020130- /O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 1210 PM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. * WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ040-050-020130- /O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 1210 PM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE MIDDLE TO UPPER 30S OVERNIGHT OVER INLAND LOCATIONS. * AREAS OF FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
494 WWUS73 KGRB 011717 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1217 PM CDT SAT OCT 1 2011 ...ANOTHER COOL NIGHT WITH FROST EXPECTED... .A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO DRIFT EAST AND REACH EASTERN WISCONSIN TONIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE 30S TONIGHT WITH FROST DEVELOPING ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. FOR KEWAUNEE AND MANITOWOC COUNTIES...INLAND LOCATIONS WILL SEE FROST...WHILE AREAS NEAR THE LAKE SHOULD REMAIN FROST FREE. WIZ020-020300- /O.EXA.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ MENOMINEE- INCLUDING THE CITY OF...KESHENA 1217 PM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. * WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ030-031-035>039-045-048-049-073-074-020300- /O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 1217 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. * WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ040-050-020300- /O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 1217 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE MIDDLE TO UPPER 30S OVERNIGHT OVER INLAND LOCATIONS. * AREAS OF FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AK
855 WWUS73 KGRB 020245 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT SAT OCT 1 2011 ...ANOTHER COOL NIGHT WITH FROST EXPECTED... .A LARGE AREA OF CANADIAN HIGH PRESSURE WILL RESIDE OVER THE WESTERN GREAT LAKES TONIGHT. A COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...ALLOWING WIDESPREAD FROST TO DEVELOP. IN THE LAKESHORE COUNTIES...INLAND LOCATIONS WILL SEE FROST...WHILE AREAS NEAR THE IMMEDIATE SHORELINE SHOULD REMAIN FROST-FREE. WIZ022-021045- /O.EXA.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 945 PM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT SUNDAY. * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL TO 33 TO 37 AT INLAND LOCATIONS. CLOSE TO THE SHORELINE... TEMPERATURES SHOULD BE MILD ENOUGH TO PREVENT WIDESPREAD FROST. * AREAS OF FROST AT INLAND LOCATIONS WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ020-030-031-035>039-045-048-049-073-074-021045- /O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 945 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL TO 29 TO 34 OVERNIGHT. * WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ040-050-021045- /O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 945 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S AT INLAND LOCATIONS. PLACES CLOSE TO THE SHORELINE SHOULD BE A BIT MILDER...SO LESS FROST IS EXPECTED THERE. * AREAS OF FROST AT INLAND LOCATIONS WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KIECKBUSCH
513 WWUS73 KGRB 020942 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CDT SUN OCT 2 2011 ...FROSTY MORNING EXPECTED... WIZ020-030-031-035>039-045-048-049-073-074-021400- /O.CON.KGRB.FR.Y.0010.000000T0000Z-111002T1400Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 442 AM CDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL TO 29 TO 34. * WIDESPREAD FROST FORMATION EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ022-040-050-021400- /O.CON.KGRB.FR.Y.0010.000000T0000Z-111002T1400Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 442 AM CDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S AT INLAND LOCATIONS. PLACES CLOSE TO THE SHORELINE SHOULD BE A BIT MILDER. * AREAS OF FROST EXPECTED OVER INLAND LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 1, 6:39 AM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Oct 1, 6:39 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 639 AM CDT SAT OCT 1 2011 UPDATED AVIATION PORTION FOR NEW TAF ISSUANCE .SHORT TERM...TODAY AND SUNDAY HIGH PRESSURE BUILDING IN OVER THE AREA TO LEAD TO QUIET WEEKEND FOR CENTRAL AND NORTHEAST WI. TEMPERATURES ARE EXPECTED TO BE THE MAIN CONCERN THIS PERIOD. LATEST SAT IMAGERY SHOWING LAKE INDUCED CLOUDS REMAINING OVER THE WATER OR JUST ALONG THE SHORE OF THE BAY AND LAKE. TRAJECTORY REMAINS BIT TOO NORTH OR NORTHWEST TO BRING ONSHORE. AREA RADARS HAVE REMAINED QUIET OVERNIGHT ...WITH THE EXCEPTION OF A FEW LIGHT RETURNS ALONG SOUTHERN LAKE MI. AIR MASS APPEARS TO BE A BIT TOO WARM TO GENERATE LAKE EFFECT SHOWERS WITH DELTA T'S AT 00Z ONLY IN THE MARGINAL CATEGORY. MODELS INDICATE WAA TO GET GOING TODAY WITH 850MB TEMPS GOING BACK INTO POSITIVE COUNTRY BY AFTERNOON. MIXING TO 925MB LEADS TO TEMPS MAINLY IN THE MIDDLE 50S. LITTLE CHANGE MADE TO PREVIOUS TEMP GRIDS. FOR TONIGHT...SFC HIGH SLIPS SOUTH WITH LIGHT RETURN FLOW SEEN OVER PARTS OF CENTRAL/NORTH CENTRAL WI. GUIDANCE TEMPS VARIED...THOUGH WITH CONTINUED LIGHT WINDS AND DRY AIR MASS OVERHEAD WILL GO TOWARDS COOLER GUIDANCE. SOME FROST IS EXPECTED OVER MUCH OF AREA AWAY FROM THE IMMEDIATE LAKESHORE. WILL LET DAY SHIFT ISSUE NEW HEADLINE FOR TONIGHT...AS CURRENTLY HAVE HEADLINE IN EFFECT. SATURDAY...CONTINUED DRY AND WARMER AS LOW LEVEL TEMPS BACK INTO DOUBLE DIGITS ABOVE ZERO C. FORECAST TOOLS INDICATE TEMPS WELL INTO THE 60S. WARMED THINGS A BIT LAKESIDE FROM EARLIER FORECAST...GIVEN EXPECTED OFFSHORE COMPONENT FOR MUCH OF DAY. .LONG TERM...SUNDAY NIGHT THRU NEXT WEDNESDAY NIGHT. THE LATEST GFS ENSEMBLE MEAN INDICATES A BUILDING MID-LEVEL RIDGE OVER CENTRAL NORTH AMERICA WILL BE THE MAIN STORY THROUGH THE MIDDLE OF NEXT WEEK. MEDIUM RANGE MODELS ARE ON BOARD WITH THIS SCENARIO...SO WILL TAKE A BLEND OF THE ECMWF AND THE GFS. SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH SHORTWAVE RIDGING ALOFT AND HIGH PRESSURE AT THE SURFACE...QUIET AND SEASONABLE FALL WEATHER WILL BE PRESENT OVER THIS PERIOD. SHOULD SEE MOSTLY CLEAR SKIES SUNDAY NIGHT INTO MONDAY...THOUGH WILL HAVE SOME CIRRUS DROP IN FROM THE NORTH ON MONDAY NIGHT. 925MB TEMPERATURES CALL FOR LOW TO MID 70S ON MONDAY...BUT LOW INVERSION HEIGHTS WILL PROBABLY KEEP TEMPS FROM REACHING THIS WARM. UPPER 60S TO LOWER 70S LOOK GOOD. LOWS MAINLY IN THE 40S. REST OF THE FORECAST...MODELS ARE CONSIDERABLY LESS AGGRESSIVE IN DROPPING A FRONT ACROSS THE STATE ON TUESDAY COMPARED TO PREVIOUS RUNS. INSTEAD...THEY DROP A BACK DOOR COLD FRONT INTO LAKE SUPERIOR...WHICH NEVER REALLY MAKES IT INTO WISCONSIN. AS A RESULT...A BUILDING MID-LEVEL RIDGE OVERHEAD AND LACK OF ANY MOISTURE IN THE REGION WILL KEEP THE FORECAST AREA MILD AND DRY. TEMPS IN THE UPPER 60S TO LOWER 70S ON TUESDAY...AND LOWER TO MIDDLE 70S ON WEDNESDAY. LOWS IN THE 40S AND 50S. && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE BUILDS INTO THE STATE FROM THE WEST. ONLY EXCEPTION WILL BE OVER EASTERN WISCONSIN WHERE NORTH TO NORTHEAST BOUNDARY LAYER WINDS BLOWING OVER EASTERN LAKE SUPERIOR AND NORTHERN LAKE MICHIGAN...IN CONCERT WITH COOL TEMPERATURES ALOFT...HAVE GENERATED SOME SCT TO BKN CLOUDS. GRB...MTW AND SUE MAY EXPERIENCE MVFR CIGS BETWEEN 2000 AND 3000 FT AT TIMES THROUGH 15Z. SOME PATCHY GROUND POSSIBLE AT CENTRAL WI TAF SITES AGAIN OVERNIGHT...BUT CONFIDENCE TOO LOW AT THIS TIME TO INCLUDE IN TAFS. TE && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR WIZ020-030-031- 035>037-045. &&
Hazardous weather outlook, Oct 1, 5:27 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 527 AM CDT SAT OCT 1 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 527 AM CDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL WISCONSIN...BECOMING MORE WIDESPREAD OVER FAR NORTHEAST WISCONSIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-021030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 527 AM CDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WINDS OR WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Wisconsin, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.